# SDR DALA2016051303939

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 116,227 hours, 16,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION CRACK INDICATION APPROXIMATELY .5" FOUND ON BS 1809 BULKHEAD. RT FWD OUTER CHORD AT STRINGERS 7R CRACKED AND REPLACED.
